Show simple item record

dc.contributor.authorKhafagy, Salah ( )
dc.contributor.authorSerag, Hassan M. ( )
dc.date.accessioned2021-08-06T18:47:04Z
dc.date.available2021-08-06T18:47:04Z
dc.date.issued2007-05-09
dc.identifier.citationKhafagy, S. A., & Serag, H. M. (2007). Maximum principle and existence of positive solutions for nonlinear systems involving degenerate p-Laplacian operators. Electronic Journal of Differential Equations, 2007(66), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14228
dc.description.abstract

We study the maximum principle and existence of positive solutions for the nonlinear system

p,Pu = α(x)|u|p-2 u + b(x)|u|α|v|β v + ƒ in Ω,
Q,qv = c(x)|u|α|v|β u + d(x)|v|q-2 v + g in Ω,
u = v = 0 on ∂Ω,

where the degenerate p-Laplacian defined as Δp,P u = div[P(x)|∇u|p-2∇u]. We give necessary and sufficient conditions for having the maximum principle for this system and then we prove the existence of positive solutions for the same system by using an approximation method.

dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectMaximum principleen_US
dc.subjectExistence of positive solutionen_US
dc.subjectNonlinear elliptic systemen_US
dc.subjectDegenerated p-Laplacianen_US
dc.titleMaximum principle and existence of positive solutions for nonlinear systems involving degenerate p-Laplacian operatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record